# SDR CALA2011081900547

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 44,009 hours, 23,265 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39353
- Part serial: 5734
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Part time: 32,638 hours, 17,426 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALSO APPLYING BRAKE PRESSURE BRAKES ARE SOF T & GRAB EXTREMELY HARD.  ANTI-SKID, AUTOBRAKE, AND LEADING EDGE IN TRANSIT ALONG WITH OVERHEAD YELLOW IN TRANSIT LTS.  T/S LEADING EDGE INDICATION, FOUND NR 3 L/E FLAP UP SWITCH, S172, AT FAULT.  R& R'D S172 PER AMM 27-88-11, OPS CHECK GOOD PER SAME. L/E FLAP/SLAT INDICATION NOW NORMAL.  REF L/P 4479501 FOR SPLICE DEFERRAL TRACKING. REF L/P 4479502 FOR ANTI-SKID & AUTOBRAKE T/S &AMP.  REMOVED AND REPLACED LEFT INBOARD ANTI-SKID VALVE IAW MM 32-42-31.  OPS CHECK GOOD.
